Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kathi

Member
  • Total Reviews

    3
  • Content Count

    97
  • Joined

  • Last visited

  • Days Won

    2

Kathi last won the day on December 30 2016

Kathi had the most liked content!

Community Reputation

31 Good

2 Followers

About Kathi

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

3080 profile views
  1. My last derm appointment was on 13th of June, I will be taking Accutane for one more month, so till the mid July. I am completely clear and can't be any happier. I have 0 side effects, and I can definitely say that Accutane was the best decision in my life!
  2. So taking a new brand won't change anything or give me a new IB? No it's the exact same medicine, just different brand name
  3. Sometimes it takes longer for your face to clear up, i cleared up at the end of 4th month No worries
  4. I don't break out since like 2-3 weeks. I just have a little bit of redness left.No side effects at all except dry eyes here and there. I had my bloodwork done and my results are perfect. The proof Accutane isn't as horrible as some say Also my next derm appointment is on 19th of April (my last one was on 16th of February) and then she'll decide how long I'll have to take Accutane. Either until 1st of May or 1st of July
  5. Week 13: I don't even remember if I've had any breakouts this week I think I've had like maybe 2-3 minor ones at the beginning of the week but I know I have't had any for like 5 days now. Anyways skin is doing reaally good. I hope it continues to be better and better I've finally got some eyedrops! No side effects
  6. TCM! Traditional Chinese Medicine. It can do wonders for your skin. My skin was clear while taking it And also since acne is in most cases an inside problem, try getting the blood work done! It can clear up some things for you. Also have you tried changing your diet?
  7. It's only been 2 days, you have a long way to go, it has to get worse in order to get better. Don't worry about it and do not experiment with your skin
  8. It's not a good idea to stop now just because you're breaking out.. it has to get worse in order to get better. You shouldn't have started Accutane if you can't handle it.. I was on 10mg for the first month, my IB started in week 2 and lasted for 3 weeks. It was bad, quite bad but I knew I had to stick through it somehow. It started getting really better at the beginning of month 3 Right now I'm at the end of my 3rd month (I'm on 20mg a day since month 2) and I barely get any breakouts anym
  9. Acne is in most cases an inside problem, did you try doing the blood work and checking your hormon levels?
  10. Yes it can just like any other medication, and no it doesn't have to - also a fact.
  11. I have never in my life been a depressed person, I love my life and have always been very happy, but as soon as I read that Accutane could cause depression - I said not a chance I'd take this medication. Just like any medication, Accutane has its side effects and the severity of those can depend on your daily dose. I ended up going on Accutane and am taking 20mg a day for the rest of my course. I do not have any side effects except the dryness. I am not telling you to take it, I'm just te
  12. Week 12: exactly 3 breakouts this week. Another more or less good week. The only place where I get those small breakouts is my left side, because I can see there is still something under my skin. Forehead, chin and the right side of my face - NOT A THING UNDER MY SKIN, and I love it Again, no other side effects except dry eyes here and there. I really need to buy some eyedrops
  13. My hair thank God hasn't been falling out and I hope it won't, but it is extremely dry, so my derm recommended me Phytokeratine Products in order for it not to be so dry anymore and to strenghten it! You can ask your derm for something that would help with your hair falling out. How bad is your ib? No symptoms! Except the dryness but as I said, that's something 100% of people get. I've been handling it thankfully really well and I hope my blood work turns out fine soon
  14. So I'm on Accutane and have been using Vichy Dermablend this whole time! I love the coverage, but just feel that the shade is too light for my skin (Opal) and that it is too matte. I want to finally quit Dermablend and switch to another good foundation that doesn't have to have that strong coverage as Dermablend. I am extremely picky when it comes to foundations, because I'm always scared it'll break me out. I've searched the whole Internet and finally decided to buy NARS Sheer Glow, but had t
  15. 1. You definitely don't have to go bareface, but it can be tricky sometimes. You have to moisturize really well in order for your foundation to look good. I sometimes get dry patches after a couple of hours of wearing foundation. Just make sure your skin is always hydrated. 2. I wash my face only with water and after that put an Uriage cream. Uriage products are meant for people with sensitive and dry skin. You're not supposed to use any acne products 3. My biggest concern was the initial br
×